Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Holomorphic mappings into tight manifolds

Author: Donald A. Eisenman
Journal: Bull. Amer. Math. Soc. 76 (1970), 46-48
MathSciNet review: 0252677
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Donald A. Eisenman, Intrinsic measures and holomorphic mappings on complex manifoldsy Thesis, University of California, Berkeley, Calif., 1969. (To appear in Mem. Amer. Math. Soc.)
  • 2. Peter Kiernan, Tight and taut complex manifolds are hyperbolic, Bull. Amer. Math. Soc. (to appear).
  • 3. Shoshichi Kobayashi, Invariant distances on complex manifolds and holomorphic mappings, J. Math. Soc. Japan 19 (1967), 460–480. MR 0232411 (38 #736)
  • 4. H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193–233. MR 0224869 (37 #468)

Additional Information

PII: S 0002-9904(1970)12362-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia